# SDR QXEA2011022300184

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 10,043 hours, 10,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING MLG UP,  RT MLG UNSAFE LIGHT STAYED ON.  MLG HANDLE STAYED LIT.  UNSAFE LIGHT WENT OUT BUT THE "RT DOOR" LIGHT CAME ON.  THEN "RT DOOR' LIGHT WENT OUT & RT MLG UNSAFE LIGHT CAME ON & MLG HANDLE LIGHT CAME ON.  THIS SEQUENCE CYCLED 3 TIMES & FINALLY SHOWED NORMAL INDICATIONS.  COMPLIED WITH THE E /C & COMPLETED ALTERNATE MLG EXTENSION. LANDING UNEVENTFUL. FERRIED FOR REPAIRS. FOUND RT MLG UPLOCK SENSOR AT MAX LIMITS. RIGGED RT MLG UPLOCK SENSOR IAW AMM 32-61-06-830-801. OPS CHECKED GOOD. NO DEFECTS NOTED.
